Navy Line

RGMIA
  News
  
About Us
  
Summary
  
Mathematical Inequalities
  
Problem Corner

Members
  Alphabetical Listing
  
Become a Member

Research Report Collection
  About
  
Issues
  
Submit a Paper

Publications in Inequalities
  RGMIA Monographs
  
Books
  
Journals

Other Items
  Inequalities Conferences
  
Links

Research Report Collection

Volume 8, Issue 1, 2005

1. J. Sándor, On Lehman's Inequality and Electrical Networks
Abstract 
2. S.S. Dragomir, Upper Bounds for the Distance to Finite-Dimensional Subspaces in Inner Product Spaces
Abstract 
3. M. Hassani, Counting and Computing by e
Abstract 
4. Zhi-Hua Zhang and Yu-Dong Wu, The Solution of an Open Question
Abstract 
5. Chaofeng Shi, Several Inequalities of Frechet Spaces
Abstract 
6. A. Witkowski, Comparison Theorem for Generalization of Stolarsky Means
Abstract 
7. A.M. Bica, Survey on the Numerical Methods for ODE's Using the Sequence of Successive Approximations
Abstract 
8. Peng Gao, On Some Inequalities of Symmetric Means and Mixed Means
Abstract 
9. N.S. Barnett and S.S. Dragomir, Some Landau Type Inequalities for Functions whose Derivatives are of Locally Bounded Variation
Abstract 
10. M. Hassani, 3-Dimensional L-Summing Method
Abstract 
11. Yu-dong Wu, The Best Constant for a Geometric Inequality
Abstract 
12. Xiao-Guang Chu and Zhi-Hua Zhang, A Klamkin Type Inequality on the Triangle
Abstract 
13. Chao-Ping Chen and Feng Qi, On Integral Version of Alzer's Inequality and Martins' Inequality
Abstract 
14. M. Hassani and N.R. Majid, Primes in the Quadratic Intervals
Abstract 
15. J. Sándor, On the Euler minimum and maximum functions
Abstract 
16. N.S. Barnett and S.S. Dragomir, Integral inequalities on infinite intervals
Abstract 
17. V. Lokesha, Zhi-Hua Zhang and Yu-dong Wu, Two weighted product type means and its monotonicities
Abstract 
18. Chao-Ping Chen and Feng Qi, Logarithmically completely monotonic ratios of mean values and an application
Abstract 
19. M. Hassani, Identities by L-Summing Method and Maple
Abstract 
20. J. Sándor, The sum-of-divisors minimum and maximum functions
Abstract 
21. S.S. Dragomir and A. Sofo, An inequality for monotonic functions generalizing Ostrowski and the related results
Abstract 
Last modified: March 13 2014 16:13:12.

Navy Line